# SDR UALA2011012000348

- Difficulty date: January 19, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 60,979 hours, 22,612 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG FUEL ODOR THROUGHOUT ACFT.   SEEMS THE STRONGEST AT OVERWING AREA. RAN BOTH ENGINES AT POWER, NO ODORS NOTED.  ALSO INSPECTED APU COMPARTMENT FOR LEAKS, NONE FOUND.  INSPECTED AC BAYS, NO ODORS NOTED. RAN APU BLEED, NO ODOR OF FUEL NOTED. INSPECTED WHEEL WELLS FOR LEAKS AROUND PUMPS AND DUCTING NO LEAKS OR ODORS FOUND.
